# SDR YENA201711110897

- Difficulty date: November 11, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 2020
- Aircraft time: 59,536 hours, 20,972 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frame 15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON CABIN FRAME 15, STRINGER 23L WEB BEAM Y1584.   REMOVED CORROSION AND VERIFIED BEYOND LIMITS IAW SRM 53-11-14-283-004.  REMOVED AND REPLACED THE WEB IAW SRM 53-11-14, AND SRM 51-42-11.
